I have been taking pregabalin for over a year to with my anxiety. I started on a low dose and eventually needed to take 600mg daily. When I was on this dose my skin started to get really bad acne (starting on my chin, moving to my cheeks, then nose and then my forehead). My doctor claimed that it couldn't be pregabalin but I knew that it was. I tried to wean myself off this drug but it has been extremely difficult. Does anyone else have this problem?
Does anyone have bad acne whilst taking pregabalin?
Question posted by Katieal on 31 Dec 2017
Last updated on 27 February 2019
I have been on pregabalin for a year now 300mg daily. My skin is awful. I have never had spot problems before. In fact I have always had the clearest skin and only had a single spot once or twice year. Since being on pregabalin my face has erupted and although it’s mainly around my mouth, chin and cheeks it’s moving upwards and I’m getting the off bits on my forehead.
I’m convinced it’s the pregabalin as I’ve never had any skin issues in my life till now and my other medications have been the same for years. Pregabalin has transformed my life and I don’t want to stop taking it. Is there anything that will help? Thank you for reading.
I've only been on Lyrica 5 days. 50mg twice a day. Since starting Lyrica I have gotten bad acne all over my face including forehead (which I've never had before!) Even have it all over my back! (Also something I've never had before!) I'm in my late 30's. I even take Spironolactone for acne and it doesn't help AT ALL! I too am completely convinced it's from the Lyrica. I wish I could take the Lyrica WITHOUT getting acne!!
I know this is an older post, but I am taking 50mgs a day of Lyrica. I just started this week and I have cystic acne all over my face in 3 days!!! I'm 60 years old and I didn't have acne like this when I was a teenager. No question in my mind it's the Lyrica!!!
Katieal; I really don't see acne in the side effects but still a lot of skin problems. Mostly on the face. but just because it is not listed doe's not mean it can't be it. Are you taking any other medication that it could be causing your problems? But if you still can't get anywhere with this you should have your doctor refer you to a Dermatologist to see if they can do something about it. good luck to you I am sure it will work out
- Pregabalin uses and safety info
- Pregabalin information for Healthcare Professionals (includes dosage details)
- Side effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.